# SDR ASAA0540337

- Difficulty date: July 3, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434370
- Part serial: 2365
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND RIGHT WING INBOARD AFT FLAP LOWER SKIN AT PREVIOUS REPAIR IS DISBONDED ON FORWARD END AT SECOND TRACK.  REMOVED DISBONDED AREA, REPAIRED AREA WITH FIBERGLASS OVERLAY VIA HOTBOND IAW 737-400 SRM 51-70-06 PARAGRAPH 3A.  (M)
